# SDR ABXA000537

- Difficulty date: December 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Aircraft time: 64,957 hours, 19,310 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031519ABX1
- Part serial: 019
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 981 hours, 483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN'S SEAT SLID AFT DURING FLIGHT.  REMOVED CAPTAIN'S SEAT, INSPECTED LOCKS AND SEAT TRACKS.  NO DEFECTS NOTED.  CLEANED AND LUBED SEAT AND TRACKS.  REINSTALLED SEAT.  OPS CHECKED GOOD IAW DC8 MM 25-11-01.
